Jump to content
Important Survey - Please Participate ×

Some thoughts


[po...]

Recommended Posts

Hello Guys ,

 

Just some questions that got into my mind , I would like to share with you and ask for your opinion .

 

As for now as Covid is spreading everywhere , and home office is made me less anxious to think about stuff I just realized .

 

I was like in a zombie mode for a couple weeks now , not tapering having my normal dose , I am having symptons like lack of motivation to do things , hard to focus on things , and multitasking , poor reaction times , feeling like out of balance when walking .  Do you think I just got used to my dose as I am on Klonopin for 3 and half years now , or simply I dont need that much of it ?

I was not drinking coffe for some time now as I read it makes anxiety worse , I just had one today in the morning and my cognitive functions just got much better , I had motivation to do things .

As coffeine is a stimulant  does it reduces the effectiveness of the benzo ?

 

Also nowadays I noticed I have very low libido , I am just 25 and I cant have a good sex with by GF , I mean its not that bad but erections are not so hard .

(Does it lower testosterone levels ? )

 

So I came to a point , Am I taking a higher dose than I would need to keep myself without WD symptons ? Like I made some radical changes in my life since I was presribed to benzo , Is it a possible thing to heal while you are on benzo ? I am pretty sure that here are some experienced people , who can express their feelings about my theory .

 

Originally I got this medication , cos I was pee shy or something like this , (I am still somewhat) and had some panic attacks becouse of this .

 

Wish you a nice day guys , try to worry less about Covid , leave some toilet paper for the others also  ;)

Link to comment
Share on other sites

Hi potzz,

 

I'd like to address your concerns, but I'm not sure of your medication history, could you add it in so we can know where you're at?  We'd love to see what drug you're on, how long you've been on the drug, if you're tapering and by how much.  This will help us help you, here are the instructions.  Add your history/signature 

 

Pamster

Link to comment
Share on other sites

Thanks for adding that.  :thumbsup:

 

What you're describing sounds like how I was just before I stopped Klonopin, when I was taking large amounts.  I was in a fog, not motivated, definitely poor reaction times, I too wonder if you're on too high of a dose?  I see you're at your highest and have been for some time, I wonder if you should cut your dose by about 5-10% to see if you feel a more clear?  Good motivation to do this if it improves your life life.  ;)

Link to comment
Share on other sites

×
×
  • Create New...